# SDR DALA13044310989

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 55,788 hours, 40,490 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS WORN OUT OF ALLOWABLE LIMITS. THE CAM BASE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE RII WAS SATISFACTORY.
